Welcome to the Online Pound Store - Marketplace. We want you to enjoy ordering online from the comfort of your own home. Your parcel being delivered directly to your front door with our built in tracking service.

Galpharm Ibuprofen Migraine Relief 200mg 16 Capsules

£1.00

Out of stock

SKU: MEDROOM 503275 Categories: ,

Uses

For the relief of rheumatic and muscular pain, backache, neuralgia (nerve pain), headache, migraine, dental pain, period pain, fever (high temperature) and for relief of the symptoms of colds and flu.

Ingredients

Each Capsule contains Ibuprofen 200mg

Safety Warning

Do not take more often than every 4 hours. Do not exceed 6 capsules in 24 hours. Do not give to children under 12 years. Talk to a doctor or pharmacist if you do not get better or if new symptoms occur. For short-term use only. DO NOT EXCEED THE STATED DOSE. WARNINGS: Do not take if you: Have or have had a stomach ulcer, perforation or bleeding of the stomach Are allergic to ibuprofen or any other ingredient of the product, aspirin, or other related painkillers Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg. If you are pregnant do not take this product and ask your doctor for advice. Talk to a pharmacist or your doctor before taking this product if you: Are elderly Have or have had asthma, allergies, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney, stomach or bowel problems Are a smoker Are taking any regular medication – see enclosed leaflet. KEEP ALL MEDICINES OUT OF THE REACH & SIGHT OF CHILDREN.

Be the first to review “Galpharm Ibuprofen Migraine Relief 200mg 16 Capsules”

Your email address will not be published. Required fields are marked *

Reviews

There are no reviews yet.

Main Menu

Galpharm Ibuprofen Migraine Relief 200mg 16 Capsules

£1.00